# SDR UALA2010032601011

- Difficulty date: March 25, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 39,262 hours, 10,453 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 59262
- Condition: Inoperative
- Location: Mid Galley Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY FLOOR EMERGENCY LIGHT STRIP INOPERATIVE. REPLACED LIGHT ASSY, CKS OK.
